Journal of Symbolic Logic

Association for Symbolic Logic

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 4 (1990), 1752-1789.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743486

JSTOR
links.jstor.org

Citation

Association for Symbolic Logic. J. Symbolic Logic 55 (1990), no. 4, 1752--1789. https://projecteuclid.org/euclid.jsl/1183743486


Export citation